Applied Mathematics

Vol.3 No.11(2012), Paper ID 24522, 4 pages

DOI:10.4236/am.2012.311237

 

The H-Decomposition Problem for Graphs

 

Teresa Sousa

 

Departamento de Matemática and Centro de Matemática e Aplica??es, Faculdade de Ciências e Tecnologia, Universidade Nova de Lisboa, Quinta da Torre, Caparica, Portugal

 

Copyright © 2012 Teresa Sousa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Sousa, "The H-Decomposition Problem for Graphs," Applied Mathematics, Vol. 3 No. 11, 2012, pp. 1719-1722. doi: 10.4236/am.2012.311237.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.